advertisement
Question
Posted by: Worried | 2003/01/10

Using Cipramil

My son suffers from eczema. Our doctor has has advised that he uses Cipramil to reduce stress, which in turn can worsen his eczema. He assured us that it was non habit-forming and that he can cease using it at any time. How does this drug work? Are there any natural alternatives?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Worried, I have never heard of Cipramil® making eczema worse. I have heard of it improving eczema and psoriasis, but I’ll contact a representative of the company that makes it (Lundbeck). If I don’t get back to you by Wednesday please mail me a reminder at netdoc@mweb.co.za. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement